Mircette yeast infections

Common Questions and Answers about Mircette yeast infections

mircette

Also, are you on the pill, by any chance? Or diabetic? Either of those can cause frequent yeast infections. But most of all, did your doctor actually diagnose you in person with a yeast infection, or just call something in for you over the phone? If the latter, I'd make an appt to be seen. You may either have a different strain of yeast, or another type of infection.
From what I recall with Mircette was still yeast infections. Now I am currently on Seasonale. NO YEAST INFECTIONS AT all. It's great in that aspect. The only problem that I am now having is MAJOR pimples. And I've also noticed those cyst like pimples around my jaw line. I have never had these kind in my life and I think its due to this Seasonale. It sucks bad. Really bad.
My md put me on 50 mcg on Synthroid and 1 month later I got my first yeast infection. I also take Mircette birth control. Prior to all of this, I only had 1 yeast infection in my lifetime in 6-98. I tend to get a yeast infection the week before my period. I KNOW that the PI for synthroid does not indicate yeast infections as being a side effect, but something has happened. I have been dealing with this problem for 7 months. I also became anemic after starting Synthroid.
My md put me on 50 mcg on Synthroid and 1 month later I got my first yeast infection. I also take Mircette birth control. Prior to all of this, I only had 1 yeast infection in my lifetime in 6-98. I tend to get a yeast infection the week before my period. I KNOW that the PI for synthroid does not indicate yeast infections as being a side effect, but something has happened. I have been dealing with this problem for 7 months. I also became anemic after starting Synthroid.
Starting in march 2005 up until now, I began to get a lot of yeast infections. It coincided with the time I started having sex with my new boyfriend leading me to think that perhaps it was the condoms we used. However, after trying several types of condoms and even no condom at all I still kept getting the infections. I even gave him a dose of diflucan (whicy my obgyn prescribed) in case we were passing it back and forth.
Around the same time I began having frequent UTIs/cystitis infections/yeast infections one right after the other and serious vaginal dryness and pain during sex. It was suspected that the infections were caused by the dryness and pain and I should just use KY so I started doing that. My infections have pretty much ended, but I keep having the pain and dryness and it's even getting worse. This week for the first time, I have 3-4 cuts after sex accompanied by a low-grade yeast infection.
STI . sexually transmitted infections. Sexually transmitted infections (STIs) are infections you can get by having sex with someone who has an infection. These infections are usually passed by having vaginal intercourse, but they can also be passed through anal sex, oral sex or skin-to-skin contact. STIs can be caused by viruses or bacteria. STIs caused by viruses include hepatitis B, herpes, HIV and the human papilloma virus (HPV).
I had barely any breakthrough bleeding, maybe a dot or two. I was on Mircette for 5 years before this, which had a lower hormone dosage, and had desogestrel instead of levonorgestral. I didn't think it was the pill, but I am usually a very active person, and I have been feeling very lazy and lethargic all the time. My breasts are VERY tender to the point where wearing a bra to sleep is the only thing that helps.
I started having all kinds of issues such as yeast infections and constant itching and severe burning even when the infection was gone. Within 2 weeks of starting this pill my energy level, motivation and spirit hit rock bottom. I had never been so depressed in my life. I think I cried for a couple weeks strait which didn't make any sense because things in my life were great at the time. Being on this pill was a disaster for me and my relationship.
MedHelp Health Answers